# SDR AALA201703169028

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,520 hours, 17,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17017141001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND LATERAL SEAT TRACK AT Y1270 BETWEEN FR19 AND FR20. REPLACED SEAT TRACK PER SRM 51-41-01, 51-41-02, 51-43-03 AND DRAWING 170-17900-801.
